Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 40, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 13, 2014, 12:36 PM EDT for Brevard County, Florida. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2014, 12:36 PM EDT (16:36 UTC)
- Expired
- Jun 13, 2014, 1:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 54 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 12:40 PM EDT | TSTM WND GST 47 | 6 Ne Titusville, FL | 41 KNOT GUST AT USAF TOWER 714 AT 54 FEET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 4.6 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1417 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
297
WUUS52 KMLB 131636
SVRMLB
FLC009-131700-
/O.NEW.KMLB.SV.W.0040.140613T1636Z-140613T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
1236 PM EDT FRI JUN 13 2014
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BREVARD COUNTY IN FLORIDA
* UNTIL 100 PM EDT.
* AT 1234 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF KENNEDY
SPACE CENTER...OR 6 MILES SOUTH OF PLAYALINDA BEACH...AND MOVING
EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2846 8061 2850 8063 2846 8065 2847 8073
2852 8075 2847 8075 2847 8087 2854 8094
2866 8096 2876 8085 2866 8079 2872 8075
2876 8082 2880 8081 2868 8067 2879 8075
2880 8073 2859 8057 2846 8052 2846 8053
TIME...MOT...LOC 1636Z 260DEG 60KT 2857 8062
$$
SEDLOCK2 follow-up statements
448
WWUS52 KMLB 131648
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1248 PM EDT FRI JUN 13 2014
FLC009-131700-
/O.CON.KMLB.SV.W.0040.000000T0000Z-140613T1700Z/
BREVARD-
1248 PM EDT FRI JUN 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR NORTHERN BREVARD COUNTY...
AT 1244 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KLONDIKE BEACH...OR
NEAR HAULOVER CANAL...MOVING NORTHEAST AT 30 MPH.
LAT...LON 2846 8052 2870 8071 2873 8069 2872 8070
2879 8081 2871 8083 2875 8080 2871 8075
2864 8083 2854 8083 2854 8078 2862 8079
2859 8073 2852 8074 2852 8058 2846 8053
TIME...MOT...LOC 1648Z 239DEG 37KT 2873 8066
$$
SEDLOCK888
WWUS52 KMLB 131700
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
100 PM EDT FRI JUN 13 2014
FLC009-131710-
/O.EXP.KMLB.SV.W.0040.000000T0000Z-140613T1700Z/
BREVARD-
100 PM EDT FRI JUN 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BREVARD COUNTY
HAS EXPIRED...
THE SEVERE STORM THAT PROMPTED THE WARNING HAD EXITED THE WARNING
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 2846 8053 2852 8058 2852 8074 2859 8073
2862 8079 2854 8078 2854 8083 2864 8083
2871 8075 2875 8080 2871 8083 2879 8081
2872 8070 2873 8069 2870 8071 2846 8052
TIME...MOT...LOC 1700Z 239DEG 37KT 2879 8054
$$
SEDLOCKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 10:05 AM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 13, 10:05 AM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 1005 AM EDT FRI JUN 13 2014 .DISCUSSION... ANOTHER ACTIVE DAY ON TAP FOR EAST CENTRAL FLORIDA...WITH CONVECTION ALREADY MOVING INTO THE AREA FROM THE WEST. TROUGH AXIS MOVING OVERHEAD THIS MORNING SO CYCLONIC FLOW CONTINUES ALONG WITH EMBEDDED PIECES OF ENERGY THAT ARE HELPING TO ENHANCE THIS MORNING'S ACTIVITY. WINDS AT THE SURFACE CONTINUE OUT OF THE WEST AS THE LOW LEVEL RIDGE AXIS REMAINS PINNED ACROSS SOUTH FLORIDA AND THE KEYS. WINDS ALOFT HAVE SUBTLELY SHIFTED...WESTERLY/SOUTHWESTERLY THROUGH 500MB...NORTH OF WEST ABOVE THAT. REGARDLESS...THESE WESTERLY WINDS COMBINED WITH COOL TEMPERATURES ALOFT AND AMPLE SUNSHINE PORTEND A HIGHER COVERAGE OF SHOWERS AND THUNDERSTORMS TODAY. AN ENHANCED THREAT FOR DOWNBURSTS EXISTS TODAY DUE TO DRY AIR INTRUSION ABOVE 500MB. CHILLY TEMPERATURES ALOFT...-9 TO -10C...WILL MAINTAIN DECENT LAPSE RATES AND KEEP THE THREAT FOR SMALL HAIL OVER THE AREA. && .AVIATION... AN EARLIER START TO SHRA AND TSRA THIS MORNING AS CONVECTION MOVES IN FROM THE WEST. GRADUAL INCREASE IN SHOWER AND STORM COVERAGE ANTICIPATED AS THE LATE MORNING AND AFTERNOON MOVES ON. DRY AIR ALOFT WILL ENHANCE DOWNBURST POTENTIAL WITH ANY OF TODAYS STRONGER THUNDERSTORMS. CONVENCTION LIKELY TO LAST INTO THE LATE AFTERNOON HOURS...ESPECIALLY ACROSS SOUTHERN COASTAL TERMINALS KMLB/KVRB/KFPR/KSUA. EARLY AFTERNOON SEA BREEZE POSSIBLE KVRB/KFPR/KSUA. && .MARINE... NOCTURNAL INCREASE IN SOUTHWEST FLOW WILL CONTINUE TO DECREASE THIS MORNING WITH 5-10 KT EXPECTED EARLY THIS AFTERNOON. EARLY AFTERNOON SEA BREEZE MAY ESTABLISH ITSELF ACROSS THE TREASURE COAST...POSSIBLY AS FAR NORTH AS MELBOURNE. BIGGEST CONCERN RELATED TO AFTERNOON THUNDERSTORMS PUSHING OFFSHORE...SOME STRONG WITH WIND GUSTS IN EXCESS OF 35 KTS. TONIGHT...ANOTHER NOCTURNAL INCREASE IN THE S/SW FLOW MAY PRODUCE 15-20 KNOTS OVER THE NORTH AND CENTRAL WATERS. ONGOING CONVECTION ESPECIALLY OVER THE CENTRAL AND SOUTHERN WATERS IN THE EVE WILL PUSH EAST OF THE AREA. && .PRELIMINARY POINT TEMPS/POPS... DAB 90 70 88 73 / 50 20 60 30 MCO 92 71 92 72 / 50 20 50 20 MLB 89 71 88 73 / 60 20 60 30 VRB 88 70 89 73 / 60 30 60 30 LEE 91 72 91 73 / 50 20 50 20 SFB 93 73 92 73 / 50 20 50 20 ORL 92 74 92 74 / 50 20 50 20 FPR 88 70 89 73 / 60 30 60 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECAST/AVIATION...ULRICH RADAR/IMPACT WEATHER....SEDLOCK
Hazardous weather outlook, Jun 13, 11:39 AM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1139 AM EDT FRI JUN 13 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-132200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1139 AM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS LIGHTNING STORMS WILL MOVE ACROSS EAST CENTRAL FLORIDA DURING THE DAY AS THEY MOVE EAST AT 25 MPH. STRONG SURFACE HEATING WILL COMBINE WITH COOL TEMPERATURES ALOFT TO PRODUCE SOME STRONG STORMS...CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH AND HAIL. DAMAGING WINDS NEAR 60 MPH WILL BE POSSIBLE IN ONE OR TWO STORMS ESPECIALLY AS THEY INTERACT WITH THE EAST COAST SEA BREEZE THIS AFTERNOON SOUTH OF THE CAPE. FREQUENT LIGHTNING STRIKES AND HEAVY RAIN WILL ACCOMPANY THE STRONGER STORMS. .RIP CURRENT IMPACT... A LOW TO MODERATE RISK OF RIP CURRENTS WILL EXIST AT THE BEACHES OF EAST CENTRAL FLORIDA. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED LIGHTNING STORMS WILL INCREASE IN COVERAGE DURING THE DAY AS THEY MOVE TOWARD THE EAST AT 25 MPH ACROSS THE LARGER INLAND LAKES AS WELL AS THE INTRACOASTAL AND NEARSHORE ATLANTIC WATERS. GUSTY WINDS OF 35 TO 45 KNOTS WILL ACCOMPANY THE STRONGER STORMS ALONG WITH FREQUENT LIGHTNING STRIKES AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOUTHWEST FLOW WILL CONTINUE TO STEER SCATTERED AFTERNOON STORMS TOWARD THE EAST COAST AND OFFSHORE SATURDAY. THEN THE FOCUS FOR AFTERNOON STORMS WILL SHIFT TO THE INTERIOR SUNDAY AND BEYOND. A FEW STRONG STORMS WILL BE POSSIBLE EACH AFTERNOON. A SMALL LONG PERIOD SWELL WILL PRODUCE A LOW TO MODERATE RISK OF RIP CURRENTS THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. KELLY/SEDLOCK
In the hours before
Special weather statement, Jun 13, 11:26 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1126 AM EDT FRI JUN 13 2014
FLZ045-046-131615-
ORANGE-SEMINOLE-
1126 AM EDT FRI JUN 13 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER ORANGE COUNTY...WESTERN SEMINOLE COUNTY...
* UNTIL 1215 PM EDT.
AT 1124 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM WINTER
GARDEN TO 8 MILES SOUTH OF SEA WORLD...MOVING EAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE BAY HILL...BELLE ISLE...DOCTOR PHILLIPS AND FAIRVIEW SHORES.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
LAT...LON 2879 8125 2835 8105 2835 8149 2835 8166
2857 8166 2859 8165 2859 8166 2866 8166
TIME...MOT...LOC 1526Z 258DEG 25KT 2857 8156 2844 8149
2830 8147
SEDLOCKSpecial weather statement, Jun 13, 11:58 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1158 AM EDT FRI JUN 13 2014
FLZ041-141-131630-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-
1158 AM EDT FRI JUN 13 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER CENTRAL VOLUSIA COUNTY...
* UNTIL 1230 PM EDT.
AT 1154 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER DAYTONA
INTERNATIONAL SPEEDWAY...MOVING EAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE DAYTONA BEACH AIRPORT...DAYTONA BEACH SHORES AND NEW SMYRNA
BEACH AIRPORT.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
LAT...LON 2916 8097 2910 8092 2908 8093 2907 8090
2904 8088 2903 8089 2901 8087 2897 8085
2887 8127 2921 8128 2928 8103
TIME...MOT...LOC 1558Z 268DEG 26KT 2913 8107
SEDLOCKSpecial weather statement, Jun 13, 12:01 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1201 PM EDT FRI JUN 13 2014
FLZ041-045>047-053-141-147-131700-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-
1201 PM EDT FRI JUN 13 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH OVER NORTHERN BREVARD COUNTY...SOUTHEASTERN
ORANGE COUNTY...NORTHEASTERN OSCEOLA COUNTY...SEMINOLE COUNTY...
SOUTHEASTERN VOLUSIA COUNTY...
* UNTIL 100 PM EDT.
AT 1159 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM GENEVA
TO HARMONY...MOVING EAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE KLONDIKE BEACH...AUSTIN TINDALL PARK...CANAVERAL GROVES AND
JETTY PARK.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 45 TO 50 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
LAT...LON 2840 8058 2832 8060 2831 8064 2822 8077
2806 8129 2836 8140 2886 8129 2897 8084
2859 8057 2845 8052
TIME...MOT...LOC 1600Z 271DEG 26KT 2880 8107 2853 8114
2835 8119 2814 8118
SEDLOCKLocal storm report, Jun 13, 12:09 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1209 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND GST 3 NNE KENNEDY SPACE CEN 28.56N 80.67W
06/13/2014 M40 MPH BREVARD FL OTHER FEDERAL
35 KNOT GUST FROM USAF TOWER 509 AT 54 FT.
&&
PGLocal storm report, Jun 13, 12:33 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1233 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND GST 4 NNE PORT SAINT JOHN 28.53N 80.77W
06/13/2014 M41 MPH AMZ552 FL OTHER FEDERAL
36 KNOT GUST FROM USAF TOWER 1007 AT 54 FT.
&&
PGSpecial weather statement, Jun 13, 12:34 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1234 PM EDT FRI JUN 13 2014
FLZ047-054-058-059-131715-
INDIAN RIVER-OKEECHOBEE-SOUTHERN BREVARD COUNTY-ST. LUCIE-
1234 PM EDT FRI JUN 13 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER SOUTHEASTERN BREVARD COUNTY...INDIAN RIVER
COUNTY...EASTERN OKEECHOBEE COUNTY...ST. LUCIE COUNTY...
* UNTIL 115 PM EDT.
AT 1229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM PALM BAY
TO 9 MILES SOUTH OF TAYLOR CREEK...MOVING EAST AT 25 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE FORT PIERCE NORTH...FOUR SEASONS ESTATES...LAKEWOOD PARK AND
MELBOURNE BEACH.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
LAT...LON 2728 8023 2726 8023 2726 8028 2722 8029
2721 8069 2712 8068 2720 8080 2715 8087
2720 8094 2768 8076 2805 8075 2809 8060
2806 8058 2810 8058 2810 8056 2775 8038
2727 8019
TIME...MOT...LOC 1634Z 250DEG 20KT 2797 8064 2757 8061
2711 8080
SEDLOCKThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:41 AM EDT | Special Weather Statement | MLB | Osceola | 49 min |
| Jun 13, 10:44 AM EDT | Special Weather Statement | MLB | Orange | 46 min |
| Jun 13, 11:13 AM EDT | Special Weather Statement | MLB | Volusia | 47 min |
| Jun 13, 11:22 AM EDT | Special Weather Statement | MLB | Osceola | 38 min |
| Jun 13, 11:26 AM EDT | Special Weather Statement | MLB | Orange | 49 min |
| Jun 13, 11:36 AM EDT | Special Marine Warning | MLB | 114 min | |
| Jun 13, 11:48 AM EDT | Special Marine Warning | MLB | 87 min | |
| Jun 13, 11:58 AM EDT | Special Weather Statement | MLB | Volusia | 32 min |
| Jun 13, 12:01 PM EDT | Special Weather Statement | MLB | Brevard, Orange, Seminole | 59 min |
| Jun 13, 12:34 PM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 41 min |
| Jun 13, 12:43 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 13, 1:22 PM EDT | Special Weather Statement | MLB | Saint Lucie | 38 min |
| Jun 13, 3:39 PM EDT | Special Weather Statement | MLB | Okeechobee | 51 min |
| Jun 13, 4:04 PM EDT | Special Weather Statement | MLB | Okeechobee | 41 min |
| Jun 13, 6:31 PM EDT | Special Weather Statement | MLB | Osceola | 44 min |
| Jun 13, 7:04 PM EDT | Special Weather Statement | MLB | Okeechobee | 41 min |
| Jun 13, 7:09 PM EDT | Special Weather Statement | MLB | Indian River | 36 min |
| Jun 13, 7:13 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 13, 7:56 PM EDT | Severe Thunderstorm Warning | MLB | Indian River | 19 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.